# SDR M3XA2014111108

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N136UT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0841
- Aircraft time: 2,860 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Part time: 2,860 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT ENCOUNTERED A TRANSMISSION CHIP LIGHT WITH THE MEDICAL CREW & PATIENT ONBOARD.  THE PILOT IMMEDIATELY PERFORMED A PRECAUTIONARY LANDING SAFELY.  MAINTENANCE WAS NOTIFIED & EN ROUTE WITH SUPPLIES & EQUIPMENT.  REMOVED THE TRANSMISSION CHIP DETECTOR & FOUND A SMALL STAGE A FLAKE IAW ASB EC135-63A-012 PART 3A.  REMOVED THE TRANSMISSION FILTER & THERE WAS NOTHING NOTICEABLE.  A NEW FILTER WAS INSTALLED AS WELL AS A DRAIN & RE SERVICING.  PERFORMED 15 MIN GND RUN & RE-INSPECTED CHIP DETECTOR IN WHICH NO DEFECTS WERE NOTED.  A LT & RT TRANSMISSION INPUT QUILL INSPECTION HAD ALSO BEEN PERFORMED TO INSPECT THE INPUT TOOTHING AS WELL AS THE BEVEL GEAR TOOTHING IAW ASB EC135-63A-012 SECTION 3 PART 4.  BOTH QUILLS WERE FOUND TO BE AIRWORTHY.  ACFT RETURNED TO SERVICE.
